# SDR 95ZZZW347

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781910
- Condition: Broken
- Location: Nlg Downlock
- Part time: 35,615 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOWNLOCK ACTUATOR UPPER ATTACH FITTING BROKEN.  REMOVED AND REPLACED DOWNLOCK ACTUATOR IAW MM 32-33-21.  (W)
